# SDR UIEA2024072500750

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5755 · Spoilers
- Part: Relay
- Condition: Faulted
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SPEEDBRAKE DEPLOY INOPERATIVE WHEN T/R PULLED( SYSTEM AUTO SPEED BRAKE. ACTUATOR WAS REPLACED IAW AMM 27-62-04-422-023 REV- 142 DATE 22 APR 24. TORQUE APPLIED 80 LB-IN S/N 12995 DATE 11 JUN 25. GEAR TILT PRESSURE SWITCHES LH AND RH WERE REPLACED IAW AMM 27-62-10-024-002- REV. 142 DATE 22 APR 24. TORQUE APPLIED 270 LB-IN S/N 1218701402 DATE 11 JUN 25.-  /  NO LEAK FOUND. THE RELAY K518, ARMING SWITCH S371, RELAY K88 AND K87 WERE REPLACED IAW AMM 27-62-06-04-422-023. REV. 142 DATE 22 APR 24. OPERATIONAL TEST WAS SATISFACTORY. NO DISCREPANCY FOUND. GOOD FOR SERVICE. )
